Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Ritch! e503

Posted by Ritch on April 7, 2003, at 22:04:11

In reply to Ritch!, posted by e503 on April 7, 2003, at 13:16:57

> > > Just spoke to ben's school. They said he was "awesome" this am. This is the problem: seems that about 4 hours or so after he takes his "cocktail" of trileptal, buspar and zoloft he gets manic. Not agitated so far, but non-stop talking, etc. Last year we figured out that if he takes his zoloft during the day (he only takes 75 mg. total--50 in the a.m. and 25 after school)it seems to "calm" him down. So what to do now? I have noticed also this weekend after we give him his afternoon dose (same meds) the same thing happens about 3-5 hours later...non stop talking. It also is like that first thing in the a.m. until he gets his meds. I don't think it could be the 1 mg. risperdol he takes at night, as it happens all day long. What has a half life that could be causing this? can it be the trileptal???????
> > >
> > > thanks,
> > > elise
> >
> >
> > You might suggest holding off on the Trileptal dose until noon and have him just take his Zoloft and Buspar dose in the morning and see what happens. If the "non-stop talking" occurs about the time he is getting out of school-you may have found what is causing it (Trileptal). You need to find out which one is doing it first before you start switching (IMO).
>
> That's a great idea! I was trying to figure out how to do that (figure out which one is causing problems). What about if I didn't give him the trileptal until after school? Do you think that would work? Is it ok to wait all day do you think?

Hi, I would ask your doctor if it would be OK to drop the Trileptal from 1500mg to 1200mg (One 600mg tab twice daily-once at bedtime and once at lunchtime at school). See if you can get a school nurse to give him his dose (if you don't trust his compliance) at lunchtime. You don't want to spread the time out too much between doses of Trileptal because of its relatively short half-life. Then find out from his teachers how his behavior is throughout the day. What would be telling is his behavior pre-dosing and his behavior post-dosing from other objective reporters.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


[217258]

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Ritch thread:216660
URL: http://www.dr-bob.org/babble/20030407/msgs/217258.html